# SDR UIEA2024101601032

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT RH FWD DOOR, INTERNAL STRUCTURE. CORROSION EVIDENCE ON LOWER PLATES( CORROSION WAS REWORKED, EVALUATED AND FOUND WITHIN ALLOWABLE LIMITS IAW SRM 52-20-02-1A-1. NO FURTHER DEFECTS NOTED )
